| Model Number |
ZMA00 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exact date of event was not provided.It is noted that the lens decentered the week of (b)(6) 2016.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the zma00 intraocular lens (iol) was removed/explanted from a male patient's left (os) eye as it was decentered.It was noted that the lens was decentered the week of (b)(6) 2016, and the doctor centered the iol.The iol became decentered again the following week and the patient got double vision.The patient was scheduled for surgery on (b)(6) 2016, the iol was removed and another manufacturer's lens was implanted as a replacement.It was noted that the reason for the iol decentration was unknown.There were no incision enlargement, vitrectomy and/or sutures required.There was no patient injury post-op reported.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection showed that the lens was cut in half, most probably to make the explant possible.Considering the condition of the lens additional analysis was not possible.The customer's reported complaint could not verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.